Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Further results on the connectivity of Parseval frame wavelets
HTML articles powered by AMS MathViewer

by G. Garrigós, E. Hernández, H. Šikić and F. Soria PDF
Proc. Amer. Math. Soc. 134 (2006), 3211-3221 Request permission

Abstract:

In a previous paper, the authors introduced new ideas to treat the problem of connectivity of Parseval frames. With these ideas it was shown that a large set of Parseval frames is arcwise connected. In this article we exhibit a larger class of Parseval frames for which the arcwise connectivity is true. This larger class fails to include all Parseval frames.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C15, 42C40
  • Retrieve articles in all journals with MSC (2000): 42C15, 42C40
Additional Information
  • G. Garrigós
  • Affiliation: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
  • Email: gustavo.garrigos@uam.es
  • E. Hernández
  • Affiliation: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
  • Email: eugenio.hernandez@uam.es
  • H. Šikić
  • Affiliation: Department of Mathematics, University of Zagreb, Bijenic̆ka 30, 10000 Zagreb, Croatia
  • Email: hsikic@math.hr
  • F. Soria
  • Affiliation: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
  • MR Author ID: 164980
  • Email: fernando.soria@uam.es
  • Received by editor(s): January 24, 2005
  • Received by editor(s) in revised form: May 12, 2005
  • Published electronically: May 11, 2006
  • Additional Notes: The first, second and fourth authors were supported by grant MTM2004-0678, MEC (Spain). The third author was supported by grants MZOŠ 0037118 (Croatia) and USA-Croatia NSF INT-0245238. The first author was also supported by Programa Ramón y Cajal, 2001, MCyT (Spain).
  • Communicated by: David R. Larson
  • © Copyright 2006 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3211-3221
  • MSC (2000): Primary 42C15, 42C40
  • DOI: https://doi.org/10.1090/S0002-9939-06-08358-4
  • MathSciNet review: 2231904